Welcome to the Afibber’s Forum
Our 18th Year Online!
Moderated by: Shannon Dickson

Afibbers Home Afibbers Forum General Health Forum
Afib Resources Afib Database Vitamin Shop

Welcome! Log In Create A New Profile



Posted by Elizabeth 
January 09, 2018 01:42PM
I have been taking 150 mg. of Propafenone every night before bed for many years, the last couple of months I have been getting more episodes of AF, usually around 5 or 7 in the a.m. (I go to bed very late). I have read that Propafenone can become pro-arrhythmic, so I am wondering if that is happening to me. I used to go 2 months or more a lot of times without AF, this increase is causing me some concern. I have also read that Propafenone can cause headaches, I have also awakened with a little headache which didn't happen to me in the past, I have gotten Aura Migraines but that is different (those have occurred before I ever had AF) .

I just took 1/2 of my dose of Propafenone last night, I am going to cut down on the med., I will see what happens and just use it as a PIP. Has anyone had any problems with Propafenone? I know Jackie said she couldn't take it altho I don't know what the problem was with it.


Edited 1 time(s). Last edit at 01/09/2018 01:44PM by Elizabeth.
Re: Propafenone
January 09, 2018 01:59PM
The last AA I took was a whopping 600mg of propafenone as a PIP. I was already prone to conversion pauses, and on propafenone I experienced the lengthiest. I only took it twice, prescribed by my 2nd EP, pre-Natale. I too experience(d) aura migraines, and just plain old auras, that continue. I don't think there is a connection between the auras and propafenone.
Sorry, only registered users may post in this forum.

Click here to login